# SDR DALA2017042303315

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 72,027 hours, 53,739 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND,  FOUND A TWO INCH CRACK ON LEADING EDGE UNDER THE LT WING NR 2 SLAT OTBD END.  REPAIRED.
